# SDR ABXA030047

- Difficulty date: January 27, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 41,209 hours, 41,871 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT GEAR UNSAFE LIGHT CAME ON DURING UPLATCH CHECK AFTER TAKE-OFF. FOLLOWED ABNORMAL PROCEDURE AND RECYCLED GEAR. UNSAFE LIGHT REMAINED ON WITH GEAR HANDLE UP AND RT HYDRAULIC SYSTEM IN 'HIGH', RT GEAR LIGHT REMAINED ILLUMINATED.  ON DESCENT AT FL 250, RT GEAR UNSAFE LIGHT WENT OUT AND AUTO SPOILER ACTUATOR CYCLED BACK TO THE ARMED POSITION. CLEANED PROXIMITY SWITCHES AND LUBRICATED MLG AND DOOR UPLATCH MECHANISMS IAW DC-9 MM 12-61-0. PERFORMED GEAR EXTENSION AND RETRACTION TEST SEVERAL TIMES IAW DC-9 MM 32-30-0. NO DEFECTS NOTED. AUTO SPOILER ARM, OPS CHECKED GOOD.
